BibTeX record journals/computing/HouwenV79

download as .bib file

@article{DBLP:journals/computing/HouwenV79,
  author    = {Piet J. van der Houwen and
               Jan G. Verwer},
  title     = {One-step splitting methods for semi-discrete parabolic equations},
  journal   = {Computing},
  volume    = {22},
  number    = {4},
  pages     = {291--309},
  year      = {1979},
  url       = {https://doi.org/10.1007/BF02265311},
  doi       = {10.1007/BF02265311},
  timestamp = {Thu, 06 Aug 2020 13:51:07 +0200},
  biburl    = {https://dblp.org/rec/journals/computing/HouwenV79.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics